# SDR DXTA200810163209

- Difficulty date: October 16, 2008
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 8,403 hours, 5,150 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 82182
- Part serial: 0088
- Condition: Faulty
- Location: Mlg
- Part time: 2,445 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG BUMP MULTIPLE TIMES DURING CLIMB, IN CRUISE 1.5 HRS APPROX 2-3 TIMES IN DESCENT ONCE.  "A" PRESSURE 73 PERCENT & 3100 LBS.  NOISE IS HEARD & FELT IN NOSE COMPARTMENT AREA.  JACKED ACFT, CONDUCTED SEVERAL GEAR SLINGS WHILE WAITING APPROX 5 MIN IN BETWEEN EACH SLINGS, NO DEFECTS NOTED. CONDUCTED NLG & MLG UP LOCK SWITCH ADJUSTMENT CHECKS, ALL SWITCHES PERFORMING SATICFACTORY. REMOVED CONNECTOR OUT OF MLG WW AND OHMED OUT ALL SWITCHES, ALL SWITCHES PASSED CHECKS. SWUNG GEAR SEVERAL MORE TIMES LOOKING FOR OBVIOUS DEFECTS, NONE FOUND. LT MLG RETRACTED WITH MULE AT 3000 PSI FOR APPROX. 20 MIN. TRYING TO GET BUMP TO REPEAT ITSELF, WAS UNABLE TO  DUPLICATE AT THIS TIME. IAW MM 32-30-05 AND NOM 32-30-01 (REV 14) INSPECT NOSE STANT EXTENSION. MEASURES 9.75U. OK IAW MM SP34699. SERVICED STRUT IAW MM 12-10-38. INSPECTED NLG EMERGENCY RELEASE CABLE, FOUND CABLE TO BE TIGHT. PERFORMED NCG EMERGENCY MLG RELEASE ADJUSTMENT PROCEEDURES. PERFORMED OP CHECK OF NLG EMERGENCY RELEASE, OPS CHECK GOOD IAW MM 32-30-00 PERFORMED A MLG CONTROL MANIFOLD INSP, NO DEFECTS NOTED IAW MM 32-30-02 REQUEST SWAPPING MLG CONTROL MANIFOLD. REMOVED INSTALLED UNIT AND STARTED RE-INSTALLATION OF EXCHANGE UNIT 1A1/30/50 MM 32-30-02 REV 7 COMPLETED INSTALLATION OF MLG CONTROL MANIFOLD ON REF MM 32-30-02 REV 34 PREFORMED LANDING GEAR FUNCTIONAL TEST. OPS AND LEAK CHECK GOOD. WORK IN MM 32-00-01 REV 37.
